advertisement
Question
Posted by: alde | 2004/12/02

hormonal abnormalities triggers back pain after back opperation

After I had invitro hormonal treatment, my periods seems to be 40 days or longer, with bloating, irritable moods and skin pimples. Can this trigger back pain after my back opperation I had September 2003??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Hormonal changes can affect the ligaments, so I guess this could aggravate back pain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement